Orders of Lie algebras over domains

Hurley, James F.

Portugaliae mathematica (1973)

  • Volume: 32, Issue: 2, page 81-90
  • ISSN: 0032-5155

How to cite


Hurley, James F.. "Orders of Lie algebras over domains." Portugaliae mathematica 32.2 (1973): 81-90. <http://eudml.org/doc/115193>.

author = {Hurley, James F.},
journal = {Portugaliae mathematica},
language = {eng},
number = {2},
pages = {81-90},
publisher = {Sociedade Portuguesa de Matemática},
title = {Orders of Lie algebras over domains},
url = {http://eudml.org/doc/115193},
volume = {32},
year = {1973},

AU - Hurley, James F.
TI - Orders of Lie algebras over domains
JO - Portugaliae mathematica
PY - 1973
PB - Sociedade Portuguesa de Matemática
VL - 32
IS - 2
SP - 81
EP - 90
LA - eng
UR - http://eudml.org/doc/115193
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.